RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 6, Pages 1123–1133 (Mi izv1035)  

This article is cited in 7 scientific papers (total in 7 papers)

Breaking solitons. IV

O. I. Bogoyavlenskii


Abstract: New commutation representations for the $(2+1)$- and $(3+1)$-dimensional integrable equations with breaking solitons are found, which are compatibility conditions for linear systems of equations depending on the arbitrary parameter $\lambda$.

Full text: PDF file (524 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:3, 475–487

Bibliographic databases:

UDC: 539.2
MSC: Primary 35Q51, 76B25; Secondary 35R30
Received: 07.08.1990

Citation: O. I. Bogoyavlenskii, “Breaking solitons. IV”, Izv. Akad. Nauk SSSR Ser. Mat., 54:6 (1990), 1123–1133; Math. USSR-Izv., 37:3 (1991), 475–487

Citation in format AMSBIB
\Bibitem{Bog90}
\by O.~I.~Bogoyavlenskii
\paper Breaking solitons.~IV
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 6
\pages 1123--1133
\mathnet{http://mi.mathnet.ru/izv1035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1098619}
\zmath{https://zbmath.org/?q=an:0789.35139}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..475B}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 3
\pages 475--487
\crossref{https://doi.org/10.1070/IM1991v037n03ABEH002154}


Linking options:
  • http://mi.mathnet.ru/eng/izv1035
  • http://mi.mathnet.ru/eng/izv/v54/i6/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, “Algebraic constructions of integrable dynamical systems-extensions of the Volterra system”, Russian Math. Surveys, 46:3 (1991), 1–64  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. S. Piskunov, “A (3+1)-dimensional equation admitting a Lax representation”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 225–233  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Kouichi Toda, Yu Song-Ju, Takeshi Fukuyama, “The Bogoyavlenskii-Schiff hierarchy and integrable equations in (2 + 1) dimensions”, Reports on Mathematical Physics, 44:1-2 (1999), 247  crossref
    4. Yu. Song-Ju, K. Toda, T. Fukuyama, “A quest for the integrable equation in $3+1$ dimensions”, Theoret. and Math. Phys., 122:2 (2000), 256–259  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Zhenyun Qin, Ruguang Zhou, “A (2+1)-dimensional breaking soliton equation associated with the Kaup–Newell soliton hierarchy”, Chaos, Solitons & Fractals, 21:2 (2004), 311  crossref
    6. Zhao Song-Lin, Zhang Da-Jun, Ji Jie, “Exact Solutions for Two Equation Hierarchies”, Chinese Phys Lett, 27:2 (2010), 020201  crossref  isi
    7. Takayuki Tsuchida, “Systematic method of generating new integrable systems via inverse Miura maps”, J. Math. Phys, 52:5 (2011), 053503  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:327
    Full text:82
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019